# SDR DL757030257

- Difficulty date: March 17, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 51,195 hours, 25,778 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 276002121
- Part serial: 8881595
- Condition: Unserviceable
- Location: Nr 12 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL TO THE RIGHT.  SPOILER MESSAGE DISPLAYED.  REPLACED NR 12 SPOILER PCA.  ADJUSTED AND TEST PER AMM.
